MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3013-45
Medical Device Problem Codes Leak/Splash (1354); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Testing of actual/suspected device: a getinge field service engineer (fse) evaluated the iabp and after detection of the reported issue, the fse judged that the safety disk was faulty.After replacing the safety disk, the iabp was normal.The fse completed all safety, functionality and calibration checks and all tests passed to factory specifications.The iabp unit was cleared for clinical use and released to the customer.A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during use on a patient, the cs100 intra-aortic balloon pump (iabp) alarmed "iab loop air leak".No patient harm, serious injury or adverse event was reported.
 
Additional Manufacturer Narrative
The alarm mentioned in the event description (b5) of the initial emdr was incorrect.The correct alarm was "leak in iab circuit".Analysis of production: (3331) the device history record review concluded that there were no ncmrs, rework, or deviations documented for the reported serial number.Based on the dhr/lhr review results, it was determined that there is no relation between the manufacturing process and the reported failure.Historical data analysis: (4109) the review of the historical data indicates that no other similar complaint was reported for the same serial number and reported failure mode.Trend analysis: (4110) the overall 24 month product complaint trend data for the period aug-2019 through jul-2021 was reviewed.There were no triggers identified for the review period.
 
Event or Problem Description
It was reported that during use on a patient, the cs100 intra-aortic balloon pump (iabp) alarmed "leak in iab circuit".No patient harm, serious injury or adverse event was reported.

Brand Name
CS100
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
MDR Report Key12267412
Report Number2249723-2021-01688
Device Sequence Number4376652
Product Code DSP
UDI-Device Identifier10607567111957
UDI-Public10607567111957
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-UC-3013-45
Device Catalogue Number0998-UC-3013-45
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/09/2021
Supplement Date Received by Manufacturer09/24/2021
Initial Report FDA Received Date08/03/2021
Supplement Report FDA Received Date10/18/2021
Patient Sequence Number1